| Catalog Number |
04.01.0209 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
05/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2023.On (b)(6) 2024 the patient came in reporting pain due to a dislocation of the liner for the glenosphere.The cause of the dislocation is unknown.The surgeon revised the liner and the surgery was completed successfully.On (b)(6) 2024 the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The cause of the dislocation is unknown.The surgeon revised the liner, glenosphere and metaphysis.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in reporting pain due to a dislocation of the liner from the glenosphere and the cause is unknown.The surgeon revised the glenosphere and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 14 may 2024: lot 2246187: 21 items manufactured and released on 14-feb-2023.Expiration date: 2028-01-29.No anomalies found related to the problem.To date, 7 items of the same lot have been sold with no similar reported event during the period of review.Additional component revised: reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452) lot 2005457: 39 items manufactured and released on 29-jul-2020.Expiration date: 2025-07-14.No anomalies found related to the problem.To date, 36 items of the same lot have been sold with three similar reported events during the period of review.